| Model Number |
25VAVGJ-515 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hematoma (1884); Pleural Effusion (2010); Tachycardia (2095); Cardiac Tamponade (2226)
| Date of Event |
12/12/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
(b)(4) - valved grafts pas, patient site id: (b)(6).It was reported that on (b)(6) 2022, a 25mm sjm masters series valsalva aortic valved graft was implanted into a patient.It was reported that on (b)(6) 2022, the patient experienced deterioration of well-being, malaise, and tachycardia.A chest x-ray and transthoracic echocardiogram (tte) were done, showing features of a hematoma in the mediastinum between the left and right coronary artery.A resternotomy was performed due to tamponade, and a blood transfusion was given.Warfarin was prescribed.Pericardial tamponade declared resolved.It is believed that the pericardial effusion is not related to the device.The patient is reported to be discharged.No additional information was provided.
Additional Manufacturer Narrative
An event of deterioration of well-being, malaise, tachycardia, a hematoma in the mediastinum between the left and right coronary artery and pericardial tamponade was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Information from the field indicated that the reported event was not related to the device.There was no allegation of malfunction against the abbott device.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.